# SDR SIMA20130122008

- Difficulty date: January 22, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 35,472 hours, 30,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSEPCTION FOUND THE CARGO DOOR SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED INSTALLATION OF CARGO DOOR SILL AND RE-INSTALLED CARGO RAMP SUPPORT AT FR66 AND FR67 IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
